Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Algebras of operators isomorphic to the circulant algebra

Author: Alan C. Wilde
Journal: Proc. Amer. Math. Soc. 105 (1989), 808-816
MSC: Primary 15A30; Secondary 15A57, 39B40, 47D99
MathSciNet review: 937854
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The algebra of $ n \times n$ circulant matrices has a specific structure. This paper displays different operators on linear vector spaces that have the same structure, i.e. are isomorphic.

References [Enhancements On Off] (What's this?)

  • [1] Philip J. Davis, Circulant matrices, John Wiley & Sons, New York-Chichester-Brisbane, 1979. A Wiley-Interscience Publication; Pure and Applied Mathematics. MR 543191
  • [2] Alan C. Wilde, Solutions of equations containing primitive roots of unity, J. Undergraduate Math., 3 (1971), 25-28.
  • [3] Thomas Muir, A treatise on the theory of determinants, Revised and enlarged by William H. Metzler, Dover Publications, Inc., New York, 1960. MR 0114826
  • [4] Kenneth R. Leisenring, The bicomplex plane (U-M manuscript, submitted for publication).
  • [5] Alan C. Wilde, Cauchy-Riemann conditions for algebras isomorphic to the circulant algebra, J. Univ. Kuwait Sci. 14 (1987), no. 2, 189–204 (English, with Arabic summary). MR 919915
  • [6] Alan C. Wilde, Differential equations involving circulant matrices, Rocky Mountain J. Math. 13 (1983), no. 1, 1–13. MR 692571,
  • [7] Alan C. Wilde, Commutative projection operators, Atti Sem. Mat. Fis. Univ. Modena 35 (1987), no. 1, 167–172. MR 922999

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A30, 15A57, 39B40, 47D99

Retrieve articles in all journals with MSC: 15A30, 15A57, 39B40, 47D99

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society